# SDR CALA2025121012018

- Difficulty date: December 7, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N37549
- Make and model: Boeing 737-9
- Aircraft serial: 64475
- Aircraft time: 9,775 hours, 3,291 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPORTING INTERMITTENT MMSG 52-71003, PSEU AFT SERVICE DOOR SWITCH SENSOR IS TARGET FAR IN AIR.  REQUEST MAINTENANCE IAW FIM TASK 52-10-00-810-802,  ADJUSTED AFT DOOR S200 INDICATION SENSOR IAW AMM 52-71-11-820-801, OPS CHECKED GOOD. NO FUTHER DEFECTS NOTED.
